# SDR 95ZZZX2165

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 369H8108
- Condition: Inoperative
- Location: Emerg Fuel Vent
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION ON CUSTOMER ACFT, THE EMERGENCY FUEL VENT 'TROMBONE' VALVE WAS REMOVED FOR INSPECTION AND WAS FOUND NOT TO FUNCTION PROPERLY.  PART WAS SENT IN FOR REPAIR.
